Alert archive / Oklahoma / River Flood Advisories in 2011

River Flood Advisory 4, NWS Tulsa, OK

May 23, 2011Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at May 23, 2011, 2:41 PM CDT for Cherokee County, Delaware County, Oklahoma. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
May 23, 2011, 2:41 PM CDT (19:41 UTC)
Expired
May 25, 2011, 8:55 PM CDT
In force
54 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 10.55 ft at May 24, 2011, 2:00 AM CDT.

actionminormoderate6810121405/2305/2405/2505/2605/27
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS84 KTSA 231941
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
241 PM CDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD ADVISORY 
FOR THE FOLLOWING RIVERS IN OKLAHOMA...

  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 

OKC021-041-240341-
/O.NEW.KTSA.FL.Y.0004.110523T1941Z-110525T0800Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
241 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD ADVISORY FOR
  THE FLINT CREEK NEAR KANSAS.
* AT  230 PM MONDAY THE STAGE WAS 7.1 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.8 FEET BY TUESDAY BEFORE 
  DAWN...WHICH IS BELOW FLOOD STAGE.
* IMPACT...AT 8.0 FEET...FLINT CREEK THREATENS INDIVIDUAL CAMPSITES 
  AND BECOMES DANGEROUS FOR RECREATIONAL FLOATING. AT 11.0 FEET...MINOR
  FLOODING OCCURS FROM FIDLERS BEND TO CHEWEY BRIDGE.  PERMANENT 
  CAMPGROUNDS AND FARMLANDS ARE AFFECTED. 

$$
6 follow-up statements
853 
WGUS84 KTSA 240159
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
859 PM CDT MON MAY 23 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 
 
OKC021-041-240959-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-110525T0800Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
859 PM CDT MON MAY 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE FLINT CREEK NEAR KANSAS
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE ADVISORY IS CANCELLED.
* AT  830 PM MONDAY THE STAGE WAS 8.3 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET BY TUESDAY BEFORE 
  DAWN...WHICH IS BELOW FLOOD STAGE.

$$
663 
WGUS84 KTSA 241927
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
227 PM CDT TUE MAY 24 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 
 
OKC021-041-250327-
/O.EXT.KTSA.FL.Y.0004.000000T0000Z-110526T0300Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
227 PM CDT TUE MAY 24 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE FLINT CREEK NEAR KANSAS
* UNTIL WEDNESDAY EVENING...OR UNTIL THE ADVISORY IS CANCELLED.
* AT  130 PM TUESDAY THE STAGE WAS 8.2 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW 8.0 FEET BRIEFLY THIS EVENING
  AND IS THEN EXPECTED TO RISE TO NEAR 8.8 FEET BY WEDNESDAY 
  MORNING. THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 8.0 FEET...FLINT CREEK THREATENS INDIVIDUAL CAMPSITES 
  AND BECOMES DANGEROUS FOR RECREATIONAL FLOATING.

$$
783 
WGUS84 KTSA 250123
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
823 PM CDT TUE MAY 24 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 
 
OKC021-041-250923-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-110526T0300Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 PM CDT TUE MAY 24 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE FLINT CREEK NEAR KANSAS
* UNTIL WEDNESDAY EVENING...OR UNTIL THE ADVISORY IS CANCELLED.
* AT  730 PM TUESDAY THE STAGE WAS 7.8 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.8 FEET BY WEDNESDAY 
  MORNING...WHICH IS BELOW FLOOD STAGE. THE RIVER IS FORECAST TO FALL
  BELOW ACTION STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 8.0 FEET...FLINT CREEK THREATENS INDIVIDUAL CAMPSITES 
  AND BECOMES DANGEROUS FOR RECREATIONAL FLOATING.

$$
300 
WGUS84 KTSA 251331
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
831 AM CDT WED MAY 25 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 
 
OKC021-041-252131-
/O.EXT.KTSA.FL.Y.0004.000000T0000Z-110526T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
831 AM CDT WED MAY 25 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE FLINT CREEK NEAR KANSAS
* UNTIL LATE TONIGHT...OR UNTIL THE ADVISORY IS CANCELLED.
* AT  730 AM WEDNESDAY THE STAGE WAS 8.9 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL
  BUT WILL REMAIN ABOVE ACTION STAGE UNTIL THIS EVENING.
* IMPACT...AT 8.0 FEET...FLINT CREEK THREATENS INDIVIDUAL CAMPSITES 
  AND BECOMES DANGEROUS FOR RECREATIONAL FLOATING.

$$
008 
WGUS84 KTSA 251907
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
207 PM CDT WED MAY 25 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES 
 
OKC021-041-260307-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-110526T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
207 PM CDT WED MAY 25 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE FLINT CREEK NEAR KANSAS
* UNTIL LATE TONIGHT...OR UNTIL THE ADVISORY IS CANCELLED.
* AT  130 PM WEDNESDAY THE STAGE WAS 8.4 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL
  BUT WILL REMAIN ABOVE ACTION STAGE THROUGH THIS EVENING.
* IMPACT...AT 8.0 FEET...FLINT CREEK THREATENS INDIVIDUAL CAMPSITES 
  AND BECOMES DANGEROUS FOR RECREATIONAL FLOATING.

$$
462 
WGUS84 KTSA 260155
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
855 PM CDT WED MAY 25 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES
 
OKC021-041-260225-
/O.CAN.KTSA.FL.Y.0004.000000T0000Z-110526T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
855 PM CDT WED MAY 25 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE FLINT CREEK NEAR KANSAS.
* AT  830 PM WEDNESDAY THE STAGE WAS 7.9 FEET.
* ACTION STAGE IS 8.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.0 FEET AND WILL
  CONTINUE FALLING.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 23, 12:12 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 23, 12:12 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT MON MAY 23 2011

.DISCUSSION...
CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR
CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN
WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, May 23, 12:58 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011

..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
  NORTHWEST ARKANSAS THIS AFTERNOON...

 SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
  HAIL... AND ISOLATED TORNADO POTENTIAL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING

DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.

LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.

ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
                        POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 12:15 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 23 2011

OKZ069-231745-
ADAIR OK-
1215 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL AND NORTHERN ADAIR

AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PROCTOR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE AND PROCTOR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3596 9455 3584 9476 3587 9481 3589 9481
      3606 9474
TIME...MOT...LOC 1715Z 217DEG 19KT 3588 9478
Local storm report, May 23, 12:26 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     SUMMERFIELD             34.90N 94.87W
05/22/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

MEP
Local storm report, May 23, 12:46 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      2 E LENAPAH             36.85N 95.60W
05/23/2011                   NOWATA             OK   FIRE DEPT/RESCUE

            HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
            WATER CONTINUING AT 11 AM.

1110 AM     FLASH FLOOD      10 E NOWATA             36.70N 95.46W
05/23/2011                   NOWATA             OK   PUBLIC

            COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
            COUNTY LINE WAS FLOODED AND IMPASSABLE.

1125 AM     FLASH FLOOD      CENTRALIA               36.80N 95.33W
05/23/2011                   CRAIG              OK   PUBLIC

            WATER STARTING TO FLOOD SOME ROADS IN THE AREA.

1130 AM     FLASH FLOOD      8 N VINITA              36.75N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
            AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
            CORNERS.

&&

SAA
Local storm report, May 23, 12:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WELCH                   36.87N 95.10W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.

1250 PM     FLASH FLOOD      5 N VINITA              36.71N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
            TOWARD PYRAMID CORNERS.

1250 PM     FLASH FLOOD      5 E PYRAMID CORNERS     36.80N 95.05W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
            BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
            69.

&&

SAA
Special weather statement, May 23, 1:03 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011

ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON

AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.

NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433
Local storm report, May 23, 1:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             QUAPAW                  36.95N 94.79W
05/23/2011  E1.00 INCH       OTTAWA             OK   POST OFFICE

            MOSTLY DIME SIZED BUT A FEW AS BIG AS A QUARTER.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
May 22, 7:13 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes62 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee49 min
May 22, 7:38 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa112 min
May 22, 7:39 PM CDTFlash Flood WarningTSADelaware4 hr
May 22, 7:39 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 22, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee29 min
May 22, 7:51 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee84 min
May 22, 7:53 PM CDTSpecial Weather StatementTSACherokee37 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 22, 8:16 PM CDTTornado WarningTSAAdair, Cherokee, Delaware29 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner30 min
May 22, 8:20 PM CDTTornado WarningTSADelaware55 min
May 22, 8:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
May 22, 8:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
May 22, 8:45 PM CDTTornado WarningTSADelaware45 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers60 min
May 22, 9:29 PM CDTSpecial Weather StatementTSALatimer31 min
May 22, 9:35 PM CDTSpecial Weather StatementTSALeFlore25 min
May 22, 9:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg30 min
May 22, 10:12 PM CDTSpecial Weather StatementTSACreek, Tulsa33 min
May 22, 10:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 22, 10:30 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 22, 10:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa22 min
May 22, 10:39 PM CDTSpecial Weather StatementTSADelaware36 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah40 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSALeFlore59 min
May 22, 11:01 PM CDTTornado WarningTSADelaware29 min
May 22, 11:10 PM CDTFlash Flood WarningTSADelaware6 hr
May 22, 11:12 PM CDTSpecial Weather StatementTSAMayes, Rogers33 min
May 23, 5:07 AM CDTAreal Flood WarningTSADelaware4 hr
May 23, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 5:49 AM CDTSevere Thunderstorm WarningTSAOsage26 min
May 23, 6:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningTSANowata, Washington25 min
May 23, 7:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 7:16 AM CDTSpecial Weather StatementTSANowata29 min
May 23, 7:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata50 min
May 23, 7:38 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 7:53 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 8:06 AM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
May 23, 8:16 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa44 min
May 23, 8:48 AM CDTSpecial Weather StatementTSAPushmataha27 min
May 23, 8:49 AM CDTSpecial Weather StatementTSANowata26 min
May 23, 8:57 AM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 23, 9:01 AM CDTSpecial Weather StatementTSAPushmataha44 min
May 23, 9:11 AM CDTSpecial Weather StatementTSAPushmataha34 min
May 23, 9:15 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa2 hr
May 23, 9:26 AM CDTSpecial Weather StatementTSACraig34 min
May 23, 9:29 AM CDTSpecial Weather StatementTSAOttawa31 min
May 23, 9:36 AM CDTSpecial Weather StatementTSAChoctaw39 min
May 23, 9:56 AM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa4 hr
May 23, 10:00 AM CDTSpecial Weather StatementTSACraig30 min
May 23, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 10:45 AM CDTAreal Flood WarningTSANowata6 hr
May 23, 11:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 11:58 AM CDTSpecial Weather StatementTSACraig32 min
May 23, 12:15 PM CDTSpecial Weather StatementTSAAdair30 min
May 23, 1:38 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers6 hr
May 23, 1:40 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
May 23, 2:10 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:32 PM CDTRiver Flood WarningTSAOttawa42 hr
May 23, 2:37 PM CDTRiver Flood WarningTSAAdair60 hr
May 23, 2:37 PM CDTRiver Flood WarningTSACherokee3 days
May 23, 3:20 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more34 hr
May 23, 4:24 PM CDTAreal Flood WarningTSANowata6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min
May 23, 5:06 PM CDTTornado WarningTSAOsage24 min
May 23, 5:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers32 min
May 23, 5:55 PM CDTTornado WarningTSAOsage, Pawnee50 min
May 23, 6:47 PM CDTAreal Flood AdvisoryTSAWashington118 min
May 23, 6:59 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner46 min

Nearby

River Flood Advisories in Oklahoma, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.